# SDR ASOA2016081515248

- Difficulty date: August 15, 2016
- Submitted: August 17, 2016
- Operation: Air carrier
- Aircraft: N900EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7608
- Aircraft time: 31,844 hours, 29,758 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Binding
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INSIDE LEVER IS HARD TO MOVE.  PERFORMED OPS TEST OF THE PAX DOOR IAW AMM 52-11-00.  OP CHECKED GOOD. NO FURTHER DEFECTS NOTED AT THIS TIME. ACFT OK FOR SERVICE  / [SDR CLOSED].
